| Model Number |
SYM20 |
| Medical Device Problem Codes |
Degraded (1153); Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Adult Respiratory Distress Syndrome (1696); Emotional Changes (1831); Fistula (1862); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994); Perforation (2001); Scar Tissue (2060); Hernia (2240); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced abdominal pain, hernia recurrence, and adhesions.Post-operative patient treatment included additional surgery.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced abdominal pain, hernia recurrence, adhesions, pain, inflammation, mesh migration, mental pain, scarring, permanent impairment, loss of enjoyment of life and defective mesh.Post-operative patient treatment included additional surgery and mesh intervention surgery.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional info: b7.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced abdominal pain, hernia recurrence, adhesions, pain, inflammation, mesh migration, mental pain, scarring, permanent impairment, loss of enjoyment of life, allergic reaction, perforation, fistula, and defective mesh.Post-operative patient treatment included additional surgery, mesh intervention surgery, mesh removal, hernia repair with new mesh, and medication.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a ventral umbilical hernia.It was reported that after implant, the patient experienced abdominal pain, hernia recurrence, adhesions, pain, inflammation, mesh migration, mental pain, scarring, permanent impairment, loss of enjoyment of life, allergic reaction, perforation, fistula, defective mesh, mesh calcified, thickened hernia sac, shortness of breath, respiratory distress with hypoxemia, atelectasis.Post-operative patient treatment included additional surgery, mesh intervention surgery, mesh removal, hernia repair with new mesh, medication, tap block, right left myofascial advancement flaps, supplemental oxygen, icu, use of picc line, physical therapy, pain medication, iv fluids, iv pain medication, use of abdominal binder, lasix.
Additional Manufacturer Narrative
Product id - reltack4xdptsw, reltack8rdptsw lot # - n9c0155s, n8d1064ux (x2), n7j0595ux), h6 (patient codes, device codes, ime e2402: thickened hernia sac, shortness of breath, hypoxemia, atelectasis) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.